# SDR SIMA201908298003

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 31,802 hours, 28,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING A STRONG SMELL OF BURNT RUBBER WAS PRESENT IN COCKPIT AND CABIN.  GROUND PERFORMED OPS TEST FOR COOLING PACK SYS IN REF TO AMM 21-51-00,TEST PASS & CAN NOT DUPLICATED RUBBER BURN SMELL AT THIS TIME.
